Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Extreme exhaustion after taking HCG. Dietary supplements to regain energy?

I m taking HCG , have been for about a week, and I have extreme exhaustion. I don t even have abundant energy to go shopping for longer than an hour. What dietary supplements would you recommend to help me regain energy? Do you have any other suggestions? If you are aware of HCG, how long will it take before my energy goes back up and so I can do regular activities?
Asked On : Mon, 7 May 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this if you feel general debility or weakness the it is advisable to find out the underlying cause and the cardiac evaluation is the first organ to be tested hope this information helps you, have a nice day.
Answered: Thu, 10 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor